# SDR 7C7A2018033100377

- Difficulty date: March 31, 2018
- Submitted: March 31, 2018
- Operation: Air carrier
- Aircraft: N880EA
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 50,548 hours, 55,157 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85320106
- Condition: Damaged
- Location: Bs 202.75-222
- Part time: 50,548 hours, 55,157 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BS 202.75 - 222, STRINGERS 30P - 31P DAMGED.  REPAIRED IAW RD8-53-15633 AND ECO 008.53-18.10.
